MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION TUNNELING TOOL, 20; SCS TUNNELING TOOL

ST. JUDE MEDICAL - NEUROMODULATION TUNNELING TOOL, 20; SCS TUNNELING TOOL
Model Number 1120
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Respiratory Distress (2045)
Date of Event 05/24/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer has limited information related to the patient's medical history and is unable to form an opinion as to the relevancy of the patient's history to the event reported.Manufacturer defers to the patient's physician regarding medical history.
 
Event or Problem Description
It was reported that during the lead revision procedure the patients breathing pattern changed.There was blood founded in the respiratory tube.Physician believed he reached the patient's lungs with the tunneling tool.No abnormalities were found through diagnostic tests.In turn, the patient stayed the night in the icu for observation.Reportedly, the issue was resolved and effective therapy was restored post operatively.

Brand Name
TUNNELING TOOL, 20
Common Device Name
SCS TUNNELING TOOL
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key7612185
Report Number1627487-2018-05647
Device Sequence Number123873
Product Code GZB
UDI-Device Identifier05414734400176
UDI-Public05414734400176
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/27/2020
Device Model Number1120
Device Lot Number6317443
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2018
Initial Report FDA Received Date06/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;